Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)



Quantum Schubert polynomials

Authors: Sergey Fomin, Sergei Gelfand and Alexander Postnikov
Journal: J. Amer. Math. Soc. 10 (1997), 565-596
MSC (1991): Primary 14M15; Secondary 05E15, 14N10.
MathSciNet review: 1431829
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Alexander Astashkevich and Vladimir Sadov, Quantum cohomology of partial flag manifolds $F_{n_1\cdots n_k}$, Comm. Math. Phys. 170 (1995), no. 3, 503–528. MR 1337131
  • I. N. Bernšteĭn, I. M. Gel′fand, and S. I. Gel′fand, Schubert cells, and the cohomology of the spaces $G/P$, Uspehi Mat. Nauk 28 (1973), no. 3(171), 3–26 (Russian). MR 0429933
  • A. Bertram, Quantum Schubert calculus, Advances in Math. (to appear).
  • S. C. Billey and M. Haiman, Schubert polynomials for the classical groups, J. Amer. Math. Soc. 8 (1995), 443–482.
  • A. Borel, Sur la cohomologie des espaces fibrés principaux et des espaces homogènes des groupes de Lie compacts, Ann. of Math. (2) 57 (1953), 115–207.
  • C. Chevalley, Sur les décompositions cellulaires des espaces $G/B$, Algebraic groups and their generalizations: classical methods (University Park, PA, 1991) Proc. Sympos. Pure Math., vol. 56, Amer. Math. Soc., Providence, RI, 1994, pp. 1–23 (French). With a foreword by Armand Borel. MR 1278698
  • Ionuţ Ciocan-Fontanine, Quantum cohomology of flag varieties, Internat. Math. Res. Notices 6 (1995), 263–277. MR 1344348, DOI
  • Michel Demazure, Désingularisation des variétés de Schubert généralisées, Ann. Sci. École Norm. Sup. (4) 7 (1974), 53–88 (French). MR 354697
  • C. Ehresmann, Sur la topologie de certains espaces homogènes, Ann. of Math. 35 (1934), 396–443.
  • P. di Francesco and C. Itzykson, Quantum intersection rings, in: The Moduli Space of Curves (R. Dijkgraaf, C. Faber, and G. van der Geer, eds.), Progress in Mathematics, vol. 129, Birkhäuser, Boston, 1995, pp. 81–148.
  • S. Fomin and A. N. Kirillov, Combinatorial $B_n$-analogues of Schubert polynomials, Trans. Amer. Math. Soc. 348 (1996), no. 9, 3591–3620.
  • S. Fomin, S. Gelfand, and A. Postnikov, Quantum Schubert polynomials, AMS electronic preprint AMSPPS #199605-14-008, April 1996.
  • W. Fulton, Young tableaux with applications to representation theory and geometry, Cambridge University Press, 1996.
  • W. Fulton and R. Pandharipande, Notes on stable maps and quantum cohomology, preprint alg-geom/9608011.
  • Alexander Givental and Bumsig Kim, Quantum cohomology of flag manifolds and Toda lattices, Comm. Math. Phys. 168 (1995), no. 3, 609–641. MR 1328256
  • Bumsig Kim, Quantum cohomology of partial flag manifolds and a residue formula for their intersection pairings, Internat. Math. Res. Notices 1 (1995), 1–15. MR 1317639, DOI
  • B. Kim, On equivariant quantum cohomology, Intern. Math. Research Notices (1996), no. 17, 841–851.
  • B. Kim, Quantum cohomology of flag manifolds $G/B$ and quantum Toda lattices, preprint alg-geom/9607001.
  • M. Kontsevich and Yu. Manin, Gromov-Witten classes, quantum cohomology, and enumerative geometry, Comm. Math. Phys. 164 (1994), no. 3, 525–562. MR 1291244
  • B. Kostant, Flag manifold quantum cohomology, the Toda lattice, and the representation with highest weight $\rho$, Selecta Math. (N.S.) 2 (1996), 43–91.
  • Alain Lascoux, Classes de Chern des variétés de drapeaux, C. R. Acad. Sci. Paris Sér. I Math. 295 (1982), no. 5, 393–398 (French, with English summary). MR 684734
  • Alain Lascoux and Marcel-Paul Schützenberger, Polynômes de Schubert, C. R. Acad. Sci. Paris Sér. I Math. 294 (1982), no. 13, 447–450 (French, with English summary). MR 660739
  • A. Lascoux and M.-P. Schützenberger, Fonctorialité des polynômes de Schubert, Invariant theory (Denton, TX, 1986) Contemp. Math., vol. 88, Amer. Math. Soc., Providence, RI, 1989, pp. 585–598 (French, with English summary). MR 1000001, DOI
  • J. Li and G. Tian, The quantum cohomology of homogeneous varieties, J. Algebraic Geom. (to appear).
  • I. G. Macdonald, Notes on Schubert polynomials, Publications LACIM, Montréal, 1991.
  • D. Monk, The geometry of flag manifolds, Proc. London Math. Soc. (3) 9 (1959), 253–286. MR 106911, DOI
  • P. Pragacz and J. Ratajski, Formulas for Lagrangian and orthogonal degeneracy loci; the $Q$-polynomial approach, Compositio Math. (to appear).
  • Yongbin Ruan and Gang Tian, A mathematical theory of quantum cohomology, J. Differential Geom. 42 (1995), no. 2, 259–367. MR 1366548
  • Bernd Sturmfels, Algorithms in invariant theory, Texts and Monographs in Symbolic Computation, Springer-Verlag, Vienna, 1993. MR 1255980
  • Cumrun Vafa, Topological mirrors and quantum rings, Essays on mirror manifolds, Int. Press, Hong Kong, 1992, pp. 96–119. MR 1191421
  • Edward Witten, Two-dimensional gravity and intersection theory on moduli space, Surveys in differential geometry (Cambridge, MA, 1990) Lehigh Univ., Bethlehem, PA, 1991, pp. 243–310. MR 1144529

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 14M15, 05E15, 14N10.

Retrieve articles in all journals with MSC (1991): 14M15, 05E15, 14N10.

Additional Information

Sergey Fomin
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139
MR Author ID: 230455
ORCID: 0000-0002-4714-6141

Sergei Gelfand
Affiliation: American Mathematical Society, P.O.Box 6248, Providence, Rhode Island 02940-6248

Alexander Postnikov
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139

Keywords: Gromov-Witten invariants, quantum cohomology, flag manifold, Schubert polynomials
Received by editor(s): July 8, 1996
Received by editor(s) in revised form: December 23, 1996
Additional Notes: The first author was supported in part by NSF grant DMS-9400914.
Article copyright: © Copyright 1997 American Mathematical Society